# SDR AALA2018060879023

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 50,426 hours, 29,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2471
- Condition: No Test
- Location: Emergency Light
- Part time: 47,353 hours, 30,054 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY FAILED TO TEST. REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
